Alert archive / Ohio / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 52, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 2, 2025, 12:43 PM EDT for Marion County, Wyandot County, Ohio. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2025, 12:43 PM EDT (16:43 UTC)
- Expired
- May 2, 2025, 1:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marion County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 148 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 328 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
309
WUUS51 KCLE 021643
SVRCLE
OHC101-175-021730-
/O.NEW.KCLE.SV.W.0052.250502T1643Z-250502T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1243 PM EDT Fri May 2 2025
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northwestern Marion County in north central Ohio...
Wyandot County in northwestern Ohio...
* Until 130 PM EDT.
* At 1242 PM EDT, a severe thunderstorm was located near Forest, or
10 miles northeast of Kenton, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Upper Sandusky, Forest, Sycamore, Morral, Marseilles, Nevada,
Wharton, Harpster, and Kirby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4086 8351 4099 8311 4069 8311 4066 8342
4068 8342 4069 8344 4070 8344 4071 8349
4082 8350 4082 8352
TIME...MOT...LOC 1642Z 252DEG 21KT 4076 8349
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
132 follow-up statements
785
WWUS51 KCLE 021714
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
114 PM EDT Fri May 2 2025
OHC101-021724-
/O.CAN.KCLE.SV.W.0052.000000T0000Z-250502T1730Z/
Marion OH-
114 PM EDT Fri May 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARION COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northwestern Ohio.
LAT...LON 4091 8330 4096 8311 4070 8312 4070 8323
TIME...MOT...LOC 1714Z 253DEG 29KT 4083 8317
$$
OHC175-021730-
/O.CON.KCLE.SV.W.0052.000000T0000Z-250502T1730Z/
Wyandot OH-
114 PM EDT Fri May 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR EASTERN WYANDOT COUNTY...
At 114 PM EDT, a severe thunderstorm was located near Upper Sandusky,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Upper Sandusky, Sycamore, Morral, Nevada, and Harpster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4091 8330 4096 8311 4070 8312 4070 8323
TIME...MOT...LOC 1714Z 253DEG 29KT 4083 8317
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
13983 WWUS51 KCLE 021724 SVSCLE Severe Weather Statement National Weather Service Cleveland OH 124 PM EDT Fri May 2 2025 OHC175-021734- /O.EXP.KCLE.SV.W.0052.000000T0000Z-250502T1730Z/ Wyandot OH- 124 PM EDT Fri May 2 2025 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WYANDOT COUNTY WILL EXPIRE AT 130 PM EDT... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning will be allowed to expire. A Severe Thunderstorm Watch remains in effect until 700 PM EDT for north central and northwestern Ohio. LAT...LON 4091 8330 4096 8311 4070 8312 4070 8323 TIME...MOT...LOC 1724Z 252DEG 21KT 4084 8312 $$ 13
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 10:03 AM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, May 2, 10:03 AM EDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1003 AM EDT Fri May 2 2025 .SYNOPSIS... A cold front will move east across the local area today. Low pressure will meander across the Ohio Valley over the weekend and into early next week. && .NEAR TERM /THROUGH SATURDAY/... 10:02 AM EDT Update... Forecast largely remains valid per latest trends in obs and model guidance, but based on those trends, increased today's forecast high temperatures slightly in/near Erie, PA since peeks of sunshine and a lack of onshore surface flow from ~52F Lake Erie should allow highs to be near 70F this afternoon. A pre- cold front surface trough axis should sweep generally SE'ward through our region early this afternoon through early evening, while the surface cold front should sweep generally SE'ward through our region early this evening through about midnight tonight. Isolated to scattered and organized showers and thunderstorms are expected to develop along and ahead of the pre-front surface trough axis and cold front as both lifting mechanisms release weak to moderate boundary layer CAPE amidst moderate to strong effective bulk shear near 35 to 45 knots. Convection initiation should occur between about 11 AM and 2 PM EDT today in/near our CWA. Severe thunderstorms in the form of multicells and a few supercells remain a concern, especially this afternoon through early evening, since peeks of sunshine/daytime warming are expected to result in appreciable warm/moist sector boundary layer destabilization. Severe hail the size of quarters to perhaps golf balls remains a concern since model soundings (e.g. 06Z/Fri and 12Z/Fri HRRR soundings) continue to depict sizable MUCAPE in the hail growth zone, despite weak mid-level lapse rates, and favorable ambient melting levels near 9kft to 10kft AGL. Straight-line convective wind damage also remains a concern since diurnal convective mixing of the boundary layer should yield steep low-level lapse rates and DCAPE near 500 to 600 J/kg this afternoon through early evening. Tornadoes are not a concern since unidirectional low-level vertical wind shear, including limited speed shear, is expected to limit the magnitude of surface-based ESRH. Please see discussion below for further details. Previous Discussion... Outside of a small chance of a few stray showers and/or thunderstorms, the weather will generally remain dry for the start of the near term period before PoPs increase late this morning into this afternoon as a cold front meanders east across the local area. Showers and perhaps a few thunderstorms will likely blossom ahead of the front at around 18Z/2 PM before slowly moving east and either diminishing in southeastern zones or exiting just to the southeast of the CWA shortly after 00Z/8 PM this evening. The front will slow or stall in this area as an upper trough digs into the Mississippi Valley and begins to cutting off into an upper low in the latter half of the near term period. There's still some uncertainty in where showers/storms initiate this afternoon and how widespread any precip will be, but currently thinking the highest (likely) PoPs will generally be along and east of the I-71 corridor where there will be an opportunity for destabilization through peak diurnal heating. Given MLCAPE values of at least 1500 J/kg and about 30 knots of effective bulk shear in this area, a few strong to severe thunderstorms remain possible ahead of the front this afternoon into this evening. Damaging wind gusts will be the primary threat, but instances of large hail and locally heavy rainfall cannot be ruled out. The area of interest has been highlighted in a Marginal Risk of severe weather with a Slight Risk scraping the far southern reaches of the CWA. As of now, it appears that the best dynamics will remain to the south of the local area. Rain chances will likely dwindle for a few hours after 00Z tonight before moisture surges into the region ahead of a surface low developing over the Ohio/Tennessee valleys overnight. Showers will likely overspread the majority of the CWA through Saturday as the low churns over the Ohio Valley with the highest rain chances once again expected along and east of the I-71 corridor. There will probably be a narrow corridor of instability across southeastern zones during peak heating Saturday so have maintained a slight chance of thunder. Periods of moderate rain are possible Saturday morning and afternoon, however QPF values across most of the area will likely be about half an inch or less with locally higher amounts possible in southern zones. The flooding risk remains relatively low, but there may be some ponding and perhaps some nuisance flooding in locations that receive multiple rounds of rain. Today's highs will reach the upper 60s to lower 70s with tonight's lows falling into the upper 40s to low to mid 50s. Temps will be much cooler on Saturday with highs in the 50s expected areawide. Northeast winds off of Lake Erie will likely result in slightly cooler temperatures across portions of north-central/northwestern Ohio. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... Cut-off low remains over the Mid-Mississippi and Ohio River Valleys, remaining there through the short term period. At the surface, low pressure moves into the Ohio Valley Saturday night and Sunday, becoming occluded/collocated with the upper-low as it retrogrades backwards Sunday night into Monday. Deep moisture will linger into Saturday night and Sunday, which is when there may be more persistent periods of rain showers. The upper low weakens a bit on Monday, with showers expected to be more scattered, and cloudy conditions Saturday through Sunday night, giving way to a bit more sun (i.e. partly sunny) on Monday. Monday afternoon could present with a sneaky low end severe weather threat for the eastern half our forecast with the mean ensemble guidance showing about 500-750 J/kg MUCAPE and 30-40 knots of deep layer shear. Certainly a more unique set up due to the upper low and subsequent south to southeast shear vector. && .LONG TERM /TUESDAY THROUGH THURSDAY/... Upper low overhead on Tuesday should depart to the east Tuesday night with surface high pressure building in on Wednesday and Thursday. Scattered showers will be possible on Tuesday, and should be dry outside of that, unless the upper-low is slower than expected, then there could be a few more showers Wednesday afternoon. Temperatures will near climatological normals with highs in the 60s. && .AVIATION /12Z Friday THROUGH Tuesday/... Mixed bag of VFR and pockets of IFR cigs are present across the area as of ~11Z. Periods of MVFR ceilings are expected through the TAF period, although ceilings will likely be VFR across most of the area later this morning into this afternoon and again this evening into tonight. Shower and thunderstorm chances increase ahead of an approaching cold front this afternoon into early this evening with the best chance of precip east of KTOL/KFDY. Any showers/storms could produce non-VFR cigs/vsbys and briefly erratic and gusty winds. With that being said, there's still some uncertainty in the placement and coverage of storms so have opted for prevailing -SHRA with PROB30 groups for TSRA at eastern terminals between roughly 18Z and 00Z. This activity will exit to the southeast near or shortly after 00Z and expect a brief period of dry weather before the next round of rain (and non-VFR cigs/vsbys) lifts into the region from 03Z onward. Winds will be out of the southwest at around 6 to 12 knots this morning before increasing by this afternoon. Periodic gusts to 20 to 25 knots are likely during peak diurnal mixing this afternoon. The passage of the low/cold front will allow winds to shift to the west by early evening with northeast winds 10 knots or less anticipated from 06Z onward. Outlook...Non-VFR possible in periodic showers and thunderstorms Saturday through Tuesday, particularly in the afternoon and evening hours. && .MARINE... A cold front settles south of Lake Erie today, with southwest to west flow today quickly becoming northeast tonight and through the weekend as low pressure moves northeast into the Ohio Valley. Northeast flow generally expected to be in the 15-20 knot range, with speeds possibly reaching the 25-30 knots range at times Saturday through Sunday night. It's expected a small craft advisory will be needed, although start/end time is a little uncertain at this time. Best wave/wind potential is expected to be in the western and central basin of Lake Erie. Northeast flow should continue on Monday, though winds/waves should improve && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...15 NEAR TERM...Jaszka/15 SHORT TERM...Saunders LONG TERM...Saunders AVIATION...15 MARINE...Saunders
Hazardous weather outlook, May 2, 4:00 AM EDT, 8 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 400 AM EDT Fri May 2 2025 LEZ142>145-162>165-OHZ003-006>009-017-018-030800- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca- 400 AM EDT Fri May 2 2025 This Hazardous Weather Outlook is for Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-146>149-166>169-OHZ010>014-019>023-027>033-036>038-047-089- PAZ001>003-030800- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Avon Point to Willowick OH-Willowick to Geneva-on- the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore- Northern Erie-Southern Erie- 400 AM EDT Fri May 2 2025 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms are likely ahead of a cold front this afternoon into this evening. A few storms may be strong to severe, primarily along and east of the I-71 corridor. Damaging wind gusts will be the main hazard. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 2, 9:36 AM EDT, 3 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
936 AM EDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Tstm Wnd Dmg 3 NW Perry Heights 40.82N 81.50W
05/01/2025 Stark OH Trained Spotter
Delayed report of 18 foot long branch down,
a foot in diameter. Time estimated by radar.
&&Special weather statement, May 2, 12:13 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1213 PM EDT Fri May 2 2025
OHZ008-018-021700-
Seneca OH-Sandusky OH-
1213 PM EDT Fri May 2 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL SENECA AND EASTERN
SANDUSKY COUNTIES THROUGH 100 PM EDT...
At 1212 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Fostoria, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Tiffin, Fremont, Fostoria, Bellevue, Clyde, Green Springs, New
Riegel, Ballville, Bettsville, Burgoon, Flat Rock, Bascom, Kansas,
Whites Landing, Vickery, and Stony Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4119 8342 4143 8302 4145 8297 4142 8294
4142 8292 4144 8289 4139 8284 4121 8284
4099 8339 4100 8342
TIME...MOT...LOC 1612Z 234DEG 30KT 4112 8334
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
13Special weather statement, May 2, 12:36 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1236 PM EDT Fri May 2 2025
OHZ027-036-021715-
Wyandot OH-Marion OH-
1236 PM EDT Fri May 2 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MARION AND WYANDOT
COUNTIES THROUGH 115 PM EDT...
At 1236 PM EDT, Doppler radar was tracking a strong thunderstorm near
Forest, or 9 miles northeast of Kenton, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail, and heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Upper Sandusky, Forest, Sycamore, Morral, Marseilles, Nevada,
Wharton, Harpster, and Kirby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4087 8351 4099 8324 4099 8311 4070 8311
4066 8342 4068 8342 4070 8344 4071 8349
4082 8350 4082 8352
TIME...MOT...LOC 1636Z 245DEG 24KT 4076 8353
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
13The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:47 PM EDT | Special Weather Statement | CLE | Lucas | 43 min |
| May 1, 9:04 PM EDT | Special Marine Warning | CLE | 56 min | |
| May 1, 9:22 PM EDT | Special Weather Statement | CLE | Hancock, Wood | 38 min |
| May 2, 12:13 PM EDT | Special Weather Statement | CLE | Sandusky, Seneca | 47 min |
| May 2, 12:36 PM EDT | Special Weather Statement | CLE | Wyandot | 39 min |
| May 2, 12:50 PM EDT | Special Weather Statement | CLE | Seneca | 40 min |
| May 2, 12:50 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 55 min |
| May 2, 1:01 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Seneca | 44 min |
| May 2, 1:20 PM EDT | Special Marine Warning | CLE | 40 min | |
| May 2, 1:22 PM EDT | Special Weather Statement | CLE | Ottawa | 53 min |
| May 2, 1:28 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 47 min |
| May 2, 1:38 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 41 min |
| May 2, 1:51 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Erie, Huron, Lorain | 3 hr |
| May 2, 1:53 PM EDT | Special Marine Warning | CLE | 99 min | |
| May 2, 1:55 PM EDT | Tornado Warning | CLE | Morrow | 16 min |
| May 2, 2:10 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow, Richland | 50 min |
| May 2, 2:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake, Lorain, Medina, Portage and 1 more | 50 min |
| May 2, 2:12 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 10 min |
| May 2, 2:18 PM EDT | Special Weather Statement | CLE | Marion | 27 min |
| May 2, 2:23 PM EDT | Special Marine Warning | CLE | 97 min | |
| May 2, 2:24 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 4 hr |
| May 2, 2:24 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 51 min |
| May 2, 2:37 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Portage, Trumbull | 38 min |
| May 2, 2:45 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland, Wayne | 45 min |
| May 2, 2:48 PM EDT | Special Weather Statement | CLE | Morrow | 42 min |
| May 2, 3:08 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Portage, Summit, Trumbull | 52 min |
| May 2, 3:19 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Morrow, Richland | 41 min |
| May 2, 3:27 PM EDT | Areal Flood Advisory | CLE | Geauga | 3 hr |
| May 2, 3:28 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 47 min |
| May 2, 3:51 PM EDT | Special Weather Statement | CLE | Stark | 39 min |
| May 2, 3:57 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 48 min |
| May 2, 4:38 PM EDT | Special Weather Statement | CLE | Knox | 52 min |
| May 2, 7:34 PM EDT | Special Weather Statement | CLE | Summit | 41 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.